MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ALPHA-1 ANTITRYPSIN; ALPHA-1 ANTITRYPSIN TEST

ROCHE DIAGNOSTICS TINA-QUANT ALPHA-1 ANTITRYPSIN; ALPHA-1 ANTITRYPSIN TEST
Catalog Number 05991978190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable aat alpha-1 anti-trypsin assay result from one patient sample tested on the cobas 8000 c702 module.The initial result from the module was 0.22 g/l with a data flag.The patient sample was then sent to another site for phenotyping.The initial result was then questioned prompting the rerun of the patient sample.The repeat result from the module was 1.56 g/l.This result was consistent with the other site's phenotyping results.The patient sample was again rerun several times and the result was consistently 1.5 g/l.The repeat result was deemed correct. .
 
Additional Manufacturer Narrative
Medwatch field d4 expiration date updated.The investigation reviewed the alarm trace.There were frequent "sample short" and "sample duplication error" alarms which also appeared on the date of event.This suggests inadequate preanalytic handling and/or wrong cup configuration.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT ALPHA-1 ANTITRYPSIN
Common Device Name
ALPHA-1 ANTITRYPSIN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18978771
Report Number1823260-2024-00906
Device Sequence Number17766756
Product Code DEM
UDI-Device Identifier04015630928415
UDI-Public04015630928415
Combination Product (Y/N)Y
Initial Reporter CountryEI
PMA/510(K) Number
K010978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number05991978190
Device Lot Number756717
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown